CaltechAUTHORS
  A Caltech Library Service

Periodic structures in integrated optics

Elachi, C. and Yeh, C. (1973) Periodic structures in integrated optics. Journal of Applied Physics, 44 (7). pp. 3146-3152. ISSN 0021-8979. http://resolver.caltech.edu/CaltechAUTHORS:20120731-080258012

[img]
Preview
PDF - Published Version
See Usage Policy.

415Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120731-080258012

Abstract

Thin‐film dielectric waveguides with a periodic refractive index, a periodic substrate, or periodic surface are studied. The field is determined from Maxwell's equations using Floquet's theorem. The Brillouin diagram and the interaction regions are investigated. The bandwidth and the attenuation coefficients of the interaction regions are given as a function of the optical wavelength. A number of applications in active and passive integrated optics systems are discussed.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1063/1.1662722 DOIUNSPECIFIED
http://jap.aip.org/resource/1/japiau/v44/i7/p3146_s1PublisherUNSPECIFIED
Additional Information:© 1973 American Institute of Physics. Received 11 January 1973; in final form 12 March 1973. Partly supported by the Naval Electronics Laboratory Center and partly supported by NASA under Contract No. NAS7-100.
Funders:
Funding AgencyGrant Number
Naval Electronics Laboratory Center UNSPECIFIED
NASANAS7-100
Record Number:CaltechAUTHORS:20120731-080258012
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120731-080258012
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32805
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:01 Aug 2012 17:09
Last Modified:26 Dec 2012 15:46

Repository Staff Only: item control page